Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Pressure in the inner ear causing choking leading to dizziness and tinnitus. How can I cure this?

I have a tinnitus problem and symtom of this problem is in my inner ear pressure is getting generated and its get chocked immediately after that i am expereincing dizziness and some sounds like speaker. after 5 minutes of time every thing get normal. i have visited to ENT doctor he told me there is no permanent cure for this. can you guide me on this how to prvent this problem.
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
if it is inner ear problem your doctor is right no cure of it
there are many patients of tinnitus
you can overcome by will power
diverting your mind
tinnitus rehabilitation exercises can help you which you can find on net
you can open site of british tinnitus associtaion where they have explained in detail to overcome this disease
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor